Vol. 305, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On a theorem of Hegyvári and Hennecart

Dao Nguyen Van Anh, Le Quang Ham, Doowon Koh, Thang Pham and Le Anh Vinh

Vol. 305 (2020), No. 2, 407–421
DOI: 10.2140/pjm.2020.305.407
Abstract

We study growth rate of product of sets in the Heisenberg group over finite fields and the complex numbers. More precisely, we will give improvements and extensions of recent results due to Hegyvári and Hennecart (2018).

Keywords
finite fields, matrix, sum-product estimates, incidences
Mathematical Subject Classification 2010
Primary: 11T06, 11T55, 20G40
Milestones
Received: 10 August 2019
Revised: 21 November 2019
Accepted: 21 November 2019
Published: 29 April 2020
Authors
Dao Nguyen Van Anh
The Olympia Schools Hanoi
Hanoi
Vietnam
Le Quang Ham
University of Science
Vietnam National University Hanoi
Hanoi
Vietnam
Doowon Koh
Department of Mathematics
Chungbuk National University
Cheongju City
South Korea
Thang Pham
Department of Mathematics
University of Rochester
Rochester, NY
United States
Le Anh Vinh
University of Education
Vietnam National University - Hanoi
Vietnam Institute of Educational Sciences
Hanoi
Vietnam